# SDR AALA961196

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1435D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11425
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 715391
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2051 - AFTER TAKEOFF DFW, WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOOR SELECTOR VALVE.  ACCOMPLISHED NOSE GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
